Proceedings of the Japan Academy, Series A, Mathematical Sciences

On a lower bound for the class number of an imaginary quadratic field

Ryuji Sasaki

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 62, Number 1 (1986), 37-39.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195514497

Digital Object Identifier
doi:10.3792/pjaa.62.37

Mathematical Reviews number (MathSciNet)
MR839802

Zentralblatt MATH identifier
0591.12008

Subjects
Primary: 11R11: Quadratic extensions
Secondary: 11R29: Class numbers, class groups, discriminants

Citation

Sasaki, Ryuji. On a lower bound for the class number of an imaginary quadratic field. Proc. Japan Acad. Ser. A Math. Sci. 62 (1986), no. 1, 37--39. doi:10.3792/pjaa.62.37. https://projecteuclid.org/euclid.pja/1195514497


Export citation

References

  • [1] T. Ono: Binary quadratic forms. Lecture at The Johns Hopkins University (1984).
  • [2] G. Rabinovitch: Eindeutigkeit der Zerlegung in Primzahlfaktoren in quadratischen Zahlkorpern. J. reine angew. Math., 142, 153-164 (1913).
  • [3] R. Sasaki: Binary quadratic forms representing many primes, (in preparation).